Matematicheskii Sbornik. Novaya Seriya
General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Mat. Sb.:

Personal entry:
Save password
Forgotten password?

Mat. Sb. (N.S.), 1976, Volume 99(141), Number 2, Pages 248–260 (Mi msb2750)  

This article is cited in 45 scientific papers (total in 45 papers)

Non-Archimedean measures connected with Dirichlet series

M. M. Vishik

Abstract: In this paper we construct $p$-adic Hecke series which correspond to cusp forms for congruence subgroups.
We give a construction of complex-valued measures on the Galois group which are connected with Artin $L$-series.
Bibliography: 7 titles.

Full text: PDF file (1136 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1976, 28:2, 216–228

Bibliographic databases:

UDC: 511.61
MSC: Primary 10D15; Secondary 12A85
Received: 16.04.1975

Citation: M. M. Vishik, “Non-Archimedean measures connected with Dirichlet series”, Mat. Sb. (N.S.), 99(141):2 (1976), 248–260; Math. USSR-Sb., 28:2 (1976), 216–228

Citation in format AMSBIB
\by M.~M.~Vishik
\paper Non-Archimedean measures connected with Dirichlet series
\jour Mat. Sb. (N.S.)
\yr 1976
\vol 99(141)
\issue 2
\pages 248--260
\jour Math. USSR-Sb.
\yr 1976
\vol 28
\issue 2
\pages 216--228

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. I. Manin, “Non-Archimedean integration and Jacquet–Langlands $p$-adic $L$-functions”, Russian Math. Surveys, 31:1 (1976), 5–57  mathnet  crossref  mathscinet  zmath
    2. M. M. Vishik, “The $\mathfrak p$-adic zeta-fucntion of an imaginary quadratic field and the Leopoldt regualtor”, Math. USSR-Sb., 31:2 (1977), 151–158  mathnet  crossref  mathscinet  zmath  isi
    3. Yu. I. Manin, A. A. Panchishkin, “Convolutions of Hecke series and their values at lattice points”, Math. USSR-Sb., 33:4 (1977), 539–571  mathnet  crossref  mathscinet  zmath  isi
    4. Panchishkin A., “P-Adic l-Series of Rankin Type for the Higher Level”, Vestn. Mosk. Univ. Seriya 1 Mat. Mekhanika, 1982, no. 3, 65–68  mathscinet  zmath  isi
    5. Schneider P., “Rigid-Analytic l - Transforms”, Lect. Notes in Math., 1068 (1984), 216–230  crossref  mathscinet  zmath  isi
    6. B. Mazur, J. Tate, J. Teitelbaum, “Onp-adic analogues of the conjectures of Birch and Swinnerton-Dyer”, Invent math, 84:1 (1986), 1  crossref  mathscinet  zmath  adsnasa  isi
    7. Panchishkin A., “A Functional-Equation of the Non-Archimedian Rankin Convolution”, Duke Math. J., 54:1 (1987), 77–89  crossref  mathscinet  zmath  adsnasa  isi
    8. A. A. Panchishkin, “Convolutions of Hilbert modular forms and their non-Archimedean analogues”, Math. USSR-Sb., 64:2 (1989), 571–584  mathnet  crossref  mathscinet  zmath
    9. A. A. Panchishkin, “Non-Archimedean Rankin $L$-functions and their functional equations”, Math. USSR-Izv., 32:2 (1989), 339–358  mathnet  crossref  mathscinet  zmath
    10. Bernadette Perrin-Riou, “Théorie d'Iwasawap-adique locale et globale”, Invent math, 99:1 (1990), 247  crossref  mathscinet  zmath  isi
    11. My Vinh Quang, “Non-Archimedean Rankin convolutions of unbounded growth”, Math. USSR-Sb., 72:1 (1992), 151–161  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    12. Dombrowski A., “Admissible P-Adic l-Functions of Automorphic-Forms”, Vestn. Mosk. Univ. Seriya 1 Mat. Mekhanika, 1993, no. 2, 8–12  mathscinet  zmath  isi
    13. Greenberg R., Stevens G., “P-Adic l-Functions and P-Adic Periods of Modular-Forms”, Invent. Math., 111:2 (1993), 407–447  crossref  mathscinet  zmath  isi
    14. Dabrowski A., “P-Adic l-Functions of Hilbert Modular-Forms”, Ann. Inst. Fourier, 44:4 (1994), 1025–1041  crossref  mathscinet  zmath  isi
    15. Luo W., Ramakrishnan D., “Determination of Modular Forms by Twists of Critical l-Values”, Invent. Math., 130:2 (1997), 371–398  crossref  mathscinet  zmath  isi
    16. Dabrowski A., Delbourgo D., “S-Adic l-Functions Attached to the Symmetric Square of a Newform”, Proc. London Math. Soc., 74:Part 3 (1997), 559–611  crossref  mathscinet  zmath  adsnasa  isi
    17. Colmez P., “Iwasawa Theory for Rham Representations of a Local Body”, Ann. Math., 148:2 (1998), 485–571  crossref  mathscinet  zmath  isi
    18. Delbourgo D., “Iwasawa Theory for Elliptic Curves at Unstable Primes”, Compos. Math., 113:2 (1998), 123–153  crossref  mathscinet  zmath  isi
    19. Colmez P., “P-Adic l-Functions”, Asterisque, 2000, no. 266, 21–58  mathscinet  zmath  isi
    20. Dabrowski A., “On Admissible Distributions Attached to Convolutions of Hilbert Modular Forms”, Bull. Aust. Math. Soc., 64:1 (2001), 63–70  crossref  mathscinet  zmath  isi
    21. Dummigan N., “Symmetric Square l-Functions and Shafarevich-Tate Groups”, Exp. Math., 10:3 (2001), 383–400  crossref  mathscinet  zmath  isi
    22. A. A. Panchishkin, “A new method of constructing $p$-adic $L$-functions associated with modular forms”, Mosc. Math. J., 2:2 (2002), 313–328  mathnet  crossref  mathscinet  zmath  elib
    23. Delbourgo D., “On the P-Adic Birch, Swinnerton-Dyer Conjecture for Non-Semistable Reduction”, J. Number Theory, 95:1 (2002), 38–71  crossref  mathscinet  zmath  adsnasa  isi
    24. Delbourgo D., “L-Invariants Arising From Conjugate Measures of Sym(2)E”, Glasg. Math. J., 44:Part 1 (2002), 45–64  crossref  mathscinet  zmath  isi
    25. Perrin-Riou B., “Some Remarks on the Iwasawa Theory of Elliptic Curves”, Number Theory for the Millennium III, eds. Bennett M., Berndt B., Boston N., Diamond H., Hildebrand A., Philipp W., A K Peters, Ltd, 2002, 119–147  mathscinet  zmath  isi
    26. A.A. Panchishkin, “Two variable p-adic L functions attached to eigenfamilies of positive slope”, Invent math, 154:3 (2003), 551  crossref  mathscinet  zmath  isi  elib
    27. Kato K., “P-Adic Hodge Theory and Values of Zeta Functions of Modular Forms”, Asterisque, 2004, no. 295, 117–290  mathscinet  zmath  isi
    28. Colmez P., “The P-Adic Birch and Swinnerton-Dyer Conjecture”, Asterisque, 2004, no. 294, 251–319  mathscinet  zmath  isi
    29. Thu L., “Integral Representation of P-Adic Functions”, Finite Or Infinite Dimensional Complex Analysis and Applications, Advances in Complex Analysis and its Applications, eds. Son L., Tutschke W., Yang C., Kluwer Academic Publishers, 2004, 169–179  mathscinet  zmath  isi
    30. Datskovsky B. Guerzhoy P., “Searching for Kummer Congruences in an Infinite Slope Family”, Math. Comput., 73:246 (2004), 861–868  crossref  mathscinet  zmath  isi
    31. A. A. Panchishkin, “The Maass–Shimura differential operators and congruences between arithmetical Siegel modular forms”, Mosc. Math. J., 5:4 (2005), 883–918  mathnet  crossref  mathscinet  zmath
    32. A. A. Panchishkin, “Triple products of Coleman’s families”, Journal of Mathematical Sciences (New York), 149:3 (2008), 1246  crossref  mathscinet  zmath
    33. Aribam Chandrakant Sharma, “Iwasawa invariants for the False–Tate extension and congruences between modular forms”, Journal of Number Theory, 129:8 (2009), 1893  crossref  mathscinet  zmath
    34. Lei A., Loeffler D., Zerbes S.L., “Wach Modules and Iwasawa Theory for Modular Forms”, Asian J. Math., 14:4 (2010), 475–528  crossref  mathscinet  zmath  isi
    35. Breuil Ch., Emerton M., “Ordinary P-Adic Representations of Gl(2)(Q(P)) and Local-Global Compatibility”, Asterisque, 2010, no. 331, 255–315  mathscinet  zmath  isi
    36. Jeehoon Park, Shahab Shahabi, “Plus/minus p-adic L-functions for Hilbert modular forms”, Journal of Algebra, 2011  crossref  mathscinet
    37. Benois D., “A Generalization of Greenberg's l-Invariant”, Am. J. Math., 133:6 (2011), 1573–1632  crossref  mathscinet  zmath  isi
    38. Dabrowski A., “Bounded P-Adic l-Functions of Motives at Supersingular Primes”, C. R. Math., 349:7-8 (2011), 365–368  crossref  zmath  isi
    39. Zifeng Yang, “On the characteristic p valued measure associated to Drinfeld discriminant”, Journal of Number Theory, 132:10 (2012), 2184  crossref  mathscinet  zmath
    40. Marco De Ieso, “Espaces de fonctions de classe sur”, Indagationes Mathematicae, 2013  crossref  mathscinet
    41. Christopher Skinner, Eric Urban, “The Iwasawa Main Conjectures for GL2”, Invent. math, 2013  crossref  mathscinet  zmath
    42. Denis Benois, “Trivial zeros of -adic -functions at near-central points”, J. Inst. Math. Jussieu, 2013, 1  crossref  mathscinet
    43. M.M.. Nastasescu, “Determination of elliptic curves by their adjoint p-adic L-functions”, Journal of Number Theory, 2015  crossref  mathscinet
    44. Angelika Geroldinger, “
      p -Adic automorphic
      L -functions on
      $$\text {GL}(3)$$
      GL ( 3 )”, Ramanujan J, 2015  crossref  mathscinet
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:992
    Full text:313
    First page:1

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022